Additive problem with the coefficients of Hecke L-functions
- Authors: Rezvyakova I.S.1
-
Affiliations:
- Steklov Mathematical Institute of Russian Academy of Sciences
- Issue: Vol 296, No 1 (2017)
- Pages: 234-242
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/174265
- DOI: https://doi.org/10.1134/S0081543817010187
- ID: 174265
Cite item
Abstract
An asymptotic formula is obtained in an additive problem with the coefficients of Hecke L-functions. The formula is uniform with respect to the parameters of the problem.
About the authors
I. S. Rezvyakova
Steklov Mathematical Institute of Russian Academy of Sciences
Author for correspondence.
Email: irezvyakova@gmail.com
Russian Federation, ul. Gubkina 8, Moscow, 119991
Supplementary files
